# SDR HNAA2019030400057

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 34,306 hours, 29,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDIS  906  21-50  1875141  01MAR19  ROC  CLOSE PACK 1 OVER HEAT CAUTION MESSAGE DISPLAYED FOLLOWED BY BURNING SMELL IN CABIN AND FLIGHT DECK. FA REPORTS A HAZE. CYCLED PACK 3 TIMES. SMELL IS ONLY ASSOCIATED WITH PACK 1. FACT  01MAR19  19:07  ROC  MX INSP NR 1 PACK AND T/S IAW FIM 21-20-00-810-801-A. FOUND NR 1 PACK ACM FAILED. SEE SEQ 2 BELOW FOR MEL OF NR 1 PACK.
